Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The orthogonal invariants of a curve in Hilbert space
HTML articles powered by AMS MathViewer

by F. Alberto Grünbaum PDF
Proc. Amer. Math. Soc. 42 (1974), 268-271 Request permission

Abstract:

Let $x(t),y(t)(t \in R)$ be a pair of continuous curves in H, not passing through the origin. We consider the problem of deciding when one curve is obtained by rotating the other one.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C05, 53A99
  • Retrieve articles in all journals with MSC: 46C05, 53A99
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 42 (1974), 268-271
  • MSC: Primary 46C05; Secondary 53A99
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0328559-8
  • MathSciNet review: 0328559